| Catalog Number |
383556 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/23/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd nexiva sp with maxzero leaked at the septum.The following information was provided by the initial reporter: 20g nexiva.Date of occurrences: (b)(6) 2025.Number of product affected: (b)(4).Description of what happened: i started a 20g x 1.00 in piv on this patient, catheter/nexiva device was faulty.The spot where the needle comes out of the hub of the catheter would leak blood and any fluids going through the iv.I attempted to screw/push the hub in further to seal it, but the hub spot would still leak.Was the course of treatment altered? no.Any harm to the patient? no.
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Additional Manufacturer Narrative
A device history record review was completed by our quality engineer team for provided material number 383556 and lot number 5058241.The review did not reveal any detected abnormalities during the production process that could have contributed to the reported issue, and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.
Event or Problem Description
No additional information.